# SDR IPXA2025032033562

- Difficulty date: March 13, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77741
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN CENTER CARGO SUMP FLOOR AREA AT STA 1701 R LONGERON 49.  INSTALLED FABRICATED LONGERON REPLACMENT SECTION ON REF TRAVELER #70031341220001 IN LIEU OF FABRICATED LONGERON SECTION ON TRAVELER 70031341100001 I.A.W VT SAA E.A # 011-5310-01-B0429 REV P3 STEP 6 & REV P1 STEP 11.
